MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-L
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was notified of an explant involving a perceval plus valve.On (b)(6) 2026, a perceval plus pvf-l valve was implanted in a patient.Shortly after the implantation, the prosthesis became loosened and migrated from its intended annular position, resulting in malposition within the aorta.The patient required second surgery shortly after the first surgery, and the valve was replaced with a traditional suture valve magna ease 23 mm.It was indicated that the annulus was measured the three times prior choosing large (l) size for the patient, the placement of valve was verified and assessed using tee before the wound was closed.Surgical approach was mics, and isolated avr with no concomitant procedure.Patient¿s annulus sized as 26 x 21 mm, area of 7.42 cm square.No device mis-sizing was identified, no abnormal geometries in the patient¿s annulus mentioned.No positioning difficulty noted as the implantation of the valve was successful in the first try after triple checking the size with sizer.Reportedly, patient was taken into the or for the second time on the same day.No delay in the first surgery and for the second surgery (reopen) the patient was stable.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Since the device was not returned to the manufacturer, further investigation on the device could not be performed.As such, the definitive root cause of the reported event cannot be established at this time.However, from the document review performed, no manufacturing deficiencies were noted.Should further information be received in the future, a follow up report will be provided.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA   V5J 5M1
Manufacturer Contact
laura mannino
via per crescentino sn
saluggia, vc 13040
IT   13040
MDR Report Key25569071
Report Number3004478276-2026-00149
Device Sequence Number21069624
Product Code LWR
UDI-Device Identifier08022057015389
UDI-Public(01)08022057015389(240)PVF-L(17)291107
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-L
Device Catalogue NumberPVF-L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale